# SDR TSAA9824236

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Inst Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 205 - OVERHEAD MASTER CAUTION LIGHT WILL NOT EXTINGUISH.  FOUND WIRE BUNDLE W038 PLUS W047 ABOVE P-5 PANEL CHAFED AND BURNED.  REPLACED ALL WIRES, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
